# SDR 95FDEA1571

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Left
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S AIR SPEED FAILED.  FOUND PILOT TUBE BLOCKED.  REMOVED BLOCKAGE, CHECKED INDICATION WITH BARFIELD TESTER AND OK FOR SERVICE.
